# SDR UIEA200800181

- Difficulty date: May 9, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 107,371 hours, 24,371 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER FIXED T/E PANEL HAS LOOSE AND WORKING FASTENERS, PANEL IS DELAMINATED.  PANEL LOCATED INBOARD OF INBOARD AILERON, AT WBL STA 445.0, DELAMINATION AFT EDGE OF PANEL.  AREA OF DELAMINATION IS 9.0 INCH LONG BY 1.5 INCH WIDE.  PERMANENT REPAIR ACCOMPLISHED AS PER B747-200 SRM 51-40-09, FIG 2, SHEET 1, 2 AND 5 PREPREG 250 DEGREES CURE PER SRM 51-40-12.  REF: ATLAS AIR EO NR 4757A440.
